Families of partial functions

Balanda K.P. (1983) Families of partial functions. Bulletin of the Australian Mathematical Society, 28 1: 77-90. doi:10.1017/S0004972700026137

Author Balanda K.P.
Title Families of partial functions
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700026137
Open Access Status
Volume 28
Issue 1
Start page 77
End page 90
Total pages 14
Subject 2600 Mathematics
Abstract The degree of disjunction, δ(F), of a family F of functions is the least cardinal τ such that every pair of functions in F agree on a set of cardinality less than τ. Suppose θ, μ, λ, κ are non-zero cardinals with θ ≤ μ ≤ λ. This paper is concerned with functions which map μ-sized subsets of λ into κ. We first show there is always a ‘large’ family F of such functions satisfying δ(F) ≤ θ. Next we determine the cardinalities of families F of such functions that are maximal with respect to δ(F) ≤ θ.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:24:24 EST by System User